MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-RADIOLOGY IR TRAY

Medline Industries, LP MEDLINE; DBD-RADIOLOGY IR TRAY
Catalog Number DYNJ85700A
Medical Device Problem Codes Unraveled Material (1664); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that techs report they had the fuzzies from the blue towel issue on the ir pack at the end of last week.The fuzz gets into the plastic trays for water and mixes with the water making it unusable.
 
Additional Manufacturer Narrative
It was reported that they had the fuzzies from the blue towel issue on the ir pack at the end of last week.The fuzz gets into the plastic trays for water and mixes with the water making it unusable.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available, this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-RADIOLOGY IR TRAY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sravya amrutha
three lakes drive
northfield, IL 60093--275
MDR Report Key50220794
Report Number1417592-2026-15764
Device Sequence Number18788441
Product Code LRO
UDI-Device Identifier10198459326837
UDI-Public10198459326837
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ85700A
Device Lot Number25HDA587
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/23/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown